Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19034
Title: Convergence of numerical time-averaging and stationary measures via Poisson equations
Authors: Mattingly, JC
Stuart, AM
Tretyakov, MV
First Published: 2010
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 48 (2), pp. 552-577
DOI Link: 10.1137/090770527
ISSN: 0036-1429
Links: http://hdl.handle.net/2381/19034
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.